# SDR 2008UALA03855

- Difficulty date: July 11, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 61,461 hours, 36,103 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Row 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ARE INOP FROM ROW 16 AFT.  *S/D*  FOUND FAULTY LIGHT STRIP.  REPLACED LIGHT STRIP, OP CHECKED GOOD.  AC OK FOR SERVICE.
